# SDR DL72S950850

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND SUPPORT WEB CRACKED AT STA 357 STR 16 L AIR DUCT CUTOUT.  FABRICATED DOUBLER PER ERA 301217-4.  INSTALLED PER SRM 53-10-4.
